Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 58, NWS Philadelphia/Mount Holly

June 10, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 10, 2013, 3:26 AM EDT. It took effect at Jun 10, 2013, 6:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2013, 3:26 AM EDT (07:26 UTC)
In effect from
Jun 10, 2013, 6:00 PM EDT
Expired
Jun 11, 2013, 3:09 PM EDT
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WHUS71 KPHI 100726
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EDT MON JUN 10 2013

ANZ450>455-102100-
/O.NEW.KPHI.SC.Y.0058.130610T2200Z-130611T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 AM EDT MON JUN 10 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
10 AM EDT TUESDAY.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
603 
WHUS71 KPHI 102000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT MON JUN 10 2013

ANZ450>455-110900-
/O.EXT.KPHI.SC.Y.0058.130610T2200Z-130611T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EDT MON JUN 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
721 
WHUS71 KPHI 110814
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT TUE JUN 11 2013

ANZ454-455-111700-
/O.EXT.KPHI.SC.Y.0058.000000T0000Z-130611T1700Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
414 AM EDT TUE JUN 11 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ450>453-112100-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
414 AM EDT TUE JUN 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
317 
WHUS71 KPHI 111729
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 PM EDT TUE JUN 11 2013

ANZ454-455-111830-
/O.EXP.KPHI.SC.Y.0058.000000T0000Z-130611T1700Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
129 PM EDT TUE JUN 11 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DIMINISHED ACROSS THE WATERS.

$$

ANZ450>453-112100-
/O.CON.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
129 PM EDT TUE JUN 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
797 
WHUS71 KPHI 111909
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT TUE JUN 11 2013

ANZ450>453-112015-
/O.CAN.KPHI.SC.Y.0058.000000T0000Z-130611T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
309 PM EDT TUE JUN 11 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WEAK HIGH PRESSURE WILL BUILD OVER THE WATERS TONIGHT AND REMAIN
INTO WEDNESDAY. THE WINDS AND SEAS WILL CONTINUE DIMINISH
OVERNIGHT. A FEW GUSTS UP TO 20 KTS MAY OCCUR INTO THE EVENING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 9:24 PM EDT, 6 hours 2 minutes earlier.

Area forecast discussion, Jun 9, 9:24 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT SUN JUN 9 2013

.SYNOPSIS...
A HIGH PRESSURE RIDGE ACROSS THE AREA WILL MOVE AWAY OVERNIGHT. THIS
WILL ALLOW LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY TO MOVE EAST
TOWARD THE OHIO VALLEY AND THEN DOWN THE SAINT LAWRENCE VALLEY
THROUGH THE MIDWEEK PERIOD. THE FRONTS ATTACHED TO THIS LOW WILL
BRING UNSETTLED CONDITIONS EARLY THIS WEEK. WEAK HIGH PRESSURE WILL
BUILD IN FOR LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A FEW SHOWERS AND THUNDERSTORMS REMAIN ACROSS VA AND WERE SLOWLY
MOVG NEWD ASSOCD WITH A WMFNT. MOST LOCATIONS WILL REMAIN DRY FOR
THE NEXT FEW HOURS BUT POPS WILL SLOWLY INCREASE OVERNIGHT WITH
PRECIP AT MOST LOCATIONS BY MRNG.

TEMPERATURES TONIGHT WILL BE IN THE LOW TO MID 60S BUT MAY END UP
BEING A LITTLE WARMER THAN FORECAST. BIGGEST PROBLEM WAS EXTENT AND
THICKNESS OF CLOUD COVER OVERNIGHT. IF THE CLOUDS REMAIN AS THEY ARE
AND NOT TERRIBLY THICK, TEMPERATURES WILL BE ABLE TO DROP A FEW MORE
DEGREES. IF WE START TO CLOUD UP QUICKLY, WE WILL BE WARMER AND
COULD POSSIBLY REACH THE UPPER 60S, ESPECIALLY ACROSS THE SOUTHERN
AREAS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE WARM FRONT TO OUR SOUTH WILL START TO PUSH NORTHWARD ON MONDAY.
WE WILL SEE AN INCREASE IN CLOUD COVER AS THE FRONT APPROACHES AND
AS WE HEAD INTO THE MORNING HOURS, WE WILL START TO SEE RAIN
OVERSPREAD THE REGION. INSTABILITY WILL INCREASE THROUGH THE DAY,
MAINLY ALOFT AND NOT AT THE SURFACE, AND WE COULD SEE SOME SHOWERS
AND THUNDERSTORMS DEVELOP THROUGH THE DAY. SOME EMBEDDED SHORTWAVES
MOVING THROUGH THE 500-MB FLOW COULD HELP IN THE DEVELOPMENT OF ANY
SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL BE COOLER THAN SUNDAY ESPECIALLY AS WE WILL HAVE
CONSIDERABLY MORE CLOUD COVER. EXPECT MAXIMUM TEMPERATURES TO RISE
INTO THE MID TO UPPER 70S ACROSS THE REGION, WITH SOME LOW 80S
ACROSS THE DELMARVA. IT WILL BE COOLER ALONG THE COAST AS WE HAVE AN
SOUTHEASTERLY FLOW AND THOSE AREAS MAY STRUGGLE TO REACH THE MID
70S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE WILL BE OVER THE GREAT LAKES MONDAY NIGHT AND IT WILL
BE MOVING EAST/NORTHEAST FROM MONDAY NIGHT INTO WEDNESDAY. THE LOW
WILL TRACK ACROSS NY AND THEN DOWN THE SAINT LAWRENCE VALLEY WED.
THE ASSOCIATED WARM FRONT WILL CONTINUE TO BRING SHOWERS/TSTMS TO
THE AREA MONDAY NIGHT INTO TUE. WE WILL USE CATEGORICAL POPS FOR
THE MON NIGHT PERIOD FOR NOW. THE POPS WILL DECREASE BACK TO HIGH
CHC CATEGORY TUE...AND THEN FURTHER DECREASE TUE NIGHT/WED AS THE LOW MOVES
AWAY AND THE ASSOCIATED COLD FRONT MOVES THROUGH. WE WILL STILL
HAVE SLGT CHC POPS WED AS THE TIMING FOR THE FRONT IS STILL
UNCERTAIN. THE 12Z GFS SHOWS MORE PCPN MOVING ALONG THE FRONT TO
THE SOUTH WED NIGHT/THU SO WE HAVE GONE ALONG WITH THIS AND HPC
NOW AND KEPT THE POPS IN THE SRN AREAS FOR NOW. THE BEST CHC FOR A
PROLONGED DRY PERIOD WILL BE FRI AND INTO NEXT WEEKEND WHEN HIGH
PRESSURE MOVE BACK IN. CONFID IN THESE TIME FRAMES IS RATHER
LIMITED ATTM.

TEMPERATURES THIS WEEK AND INTO NEXT WEEKEND WILL MOSTLY BE NEAR
NORMAL...WITH HIGH TEMPERATURES IN THE LOW TO MID 80S ACROSS THE
CENTRAL/SRN AREAS AND SEVERAL DEGREES COOLER ACROSS THE NORTH.
LOWS WILL MOSTLY BE IN THE 60S WITH SOME READINGS IN THE LOW/MID
50S ACROSS THE FAR NORTH LATE.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE THROUGH EARLY TONIGHT AND CONDS WILL
GRADUALLY DETERIORATE BY DAYBREAK. CONDS WILL THEN REMAIN MVFR/IFR
DURG MONDAY. THERE IS STILL SOME UNCERTAINTY AS TO HOW QUICKLY
CONDS COME DOWN AND HOW FAR. SOME OF THE MDLS EVEN SUGGEST SOME
MVFR AFTER MIDNIGHT IN THE WRN SECTIONS. TIMING IS STILL A BIT
TRICKY BUT THE MODEL CONSENSUS SHOWS THE RAIN STARTING TO MOVE
INTO THE TERMINALS AROUND 10-12Z AND THEN INCREASING IN COVERAGE
THROUGH THE DAY. CEILINGS WILL CONTINUE TO FALL AS WE HEAD INTO
MONDAY AFTERNOON AND EVENING, WITH IFR EXPECTED AT KPHL BY LATE
MONDAY AFTERNOON. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY
BUT CONFIDENCE IS TOO LOW AS TO TIMING TO INCLUDE IN THE TAFS AT
THIS TIME.

WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT AND GRADUALLY PICK UP
OUT OF THE EAST SOUTHEAST SUNDAY MORNING. WINDS WILL THEN TURN MORE
SOUTH THROUGH THE DAY AS THE WARM FRONT PUSHES NORTHWARD.

OUTLOOK...
MON NIGHT...WIDESPREAD MVFR AND POSSIBLE IFR WITH SHOWERS/TSTMS.
TUE...MOSTLY MVFR BUT IMPROVEMENT TO VFR POSSIBLE LATE.
TUE NIGHT/WED...MOSTLY VFR BUT POSSIBLE LOWER CONDITIONS IN
SHOWERS/TSTMS.
WED NIGHT THRU FRI...MOSTLY VFR.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE AREA
WATERS THROUGH MONDAY AS WEAK HIGH PRESSURE SLIDES ACROSS THE AREA.

OUTLOOK...
MUCH OF THE OUTLOOK PERIOD WILL HAVE SUB-SCA CONDITIONS ON THE
WATERS. SEAS MAY RISE TO AROUND 5 FT ON THE OCEAN WATERS MON NIGHT
AND REMAIN THERE INTO TUE. SCATTERED TSTMS ARE EXPECTED FOR THE
MON NIGHT-TUE NIGHT PERIOD.

&&

.HYDROLOGY...
THE NEXT SYSTEM OFFERS THE POSSIBILITY FOR ADDITIONAL RAINFALL.
THERE WILL LIKELY NOT BE ENOUGH TO CREATE WIDESPREAD FLOODING LIKE
WE HAD ACROSS THE AREA LATE FRI AND SAT. A FEW POINTS MAY RESUME
RISES...BUT IT IS NOT YET CLEAR IF THEY WILL REACH FLOOD STAGE
AGAIN. WE HAVE DECIDED NOT TO ISSUE ANY WATCHES ATTM.

&&

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS IS ONCE AGAIN BEING FORECAST FOR MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG/MEOLA
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...NIERENBERG/MEOLA/O'HARA
MARINE...MEOLA/O'HARA
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, Jun 9, 8:39 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SUN JUN 9 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-110045-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
839 PM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-110045-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
839 PM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY. OTHERWISE, NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
839 PM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:30 AM EDTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Jun 10, 7:18 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester3 hr
Jun 10, 8:36 AM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset3 hr
Jun 10, 12:05 PM EDTAreal Flood WarningPHIAtlantic, Cape May, Cumberland3 hr
Jun 10, 1:11 PM EDTAreal Flood WarningPHICamden, Gloucester4 hr
Jun 10, 1:37 PM EDTAreal Flood WarningPHIBurlington, Mercer, Monmouth, Ocean23 hr
Jun 10, 4:22 PM EDTSpecial Weather StatementPHIAtlantic53 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem52 min
Jun 10, 5:14 AM EDTAreal Flood AdvisoryPHIBerks, Chester4 hr
Jun 10, 5:53 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Lehigh, Montgomery, Northampton4 hr
Jun 10, 6:07 AM EDTFlash Flood WarningPHIBerks, Chester, Montgomery4 hr
Jun 10, 9:04 AM EDTRiver Flood WarningPHIChester5 hr
Jun 10, 12:35 PM EDTAreal Flood WarningPHIMontgomery17 hr
Jun 10, 4:02 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Philadelphia4 hr
Jun 10, 4:10 PM EDTSpecial Weather StatementPHIChester65 min
Jun 10, 4:30 PM EDTSpecial Weather StatementPHIDelaware60 min
Jun 10, 4:42 PM EDTRiver Flood WarningPHIChester, Delaware12 hr
Jun 10, 5:06 PM EDTAreal Flood WarningPHIChester, Delaware12 hr
Jun 10, 6:22 PM EDTSpecial Weather StatementPHIBucks, Montgomery53 min
Jun 10, 6:28 PM EDTAreal Flood WarningPHIBucks9 hr
Jun 10, 6:33 PM EDTRiver Flood WarningPHIDelaware5 hr
Jun 10, 5:58 AM EDTAreal Flood AdvisoryPHINew Castle3 hr
Jun 10, 2:44 PM EDTSpecial Weather StatementPHISussex61 min
Jun 10, 3:00 PM EDTSevere Thunderstorm WarningPHIKent, Sussex60 min
Jun 10, 4:46 PM EDTTornado WarningPHINew Castle29 min
Jun 10, 6:17 PM EDTRiver Flood WarningPHINew Castle5 hr
Jun 10, 6:59 PM EDTRiver Flood WarningPHINew Castle70 min

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.